Some examples of aerobic exercise you may try to lower blood pressure include walking, jogging, cycling, swimming or dancing. You can also try high-intensity interval training, which involves alternating short bursts of intense activity with subsequent recovery periods of lighter activity. Strength training also can help reduce blood pressure. Aim to include strength training exercises at least two days a week. Talk to your doctor about developing an exercise program.
Hello ! mam I am a 19 year old guy weigh around 233 pounds having high blood pressure problem from last 9 to 12 months just recently started taking medication as adviced I don’t smoke neither drink but I am not getting the cure as this problem is effecting my daily life and overall health on a daily basis once my highest ever hbp reading was 180/100 that time I was completely shocked second time 4 days later it came 160/100 means this thing is not in a mood to leave me I am complete feared about my life and want a permanent cure to get rid of this problem permanently plz do help me out not able to find any kind of help as I’m too young for such problem just wanting a permanent cure so it may never ever effect me in future if possible

I have been doing a search to find information I can trust about my high BP, and I am so glad I found you! Your information and links to more have answered my questions, hardly addressed by my doctors and pharmacists. I am an 87-year-old female in generally excellent health, eating properly and on the move. I get moderate exercise and have just now started a program with a trainer–paid for by my Medicare provider! I don’t want to lose strength or the ability to teach, write, and get around.
Some years ago I was put on medication for elevated blood pressure, as my mother before me. I took my medication and checked my values “religiously”… All of a sudden last October I developed malignant hypertension. I was hospitalized 3 times in 3 days with values over 220, then the hospital sent me to a nephrologist. He started running tests which were all normal. The hospital put me on Clonidine but the nephrologist did not add anything while running tests. In November I had to be hospitalized again. That time the ER doctor said they were not going to release me back to the same situation and added Amlodipine Besylate. My blood pressure has been normal with one brief spike since. Problem now are medication side effects: edema of feet and legs, hearing loss from fluid retention, bloating and constipation and generally not feeling well. I had always worked full time but finally retired this March. I am very disappointed to think that after working so hard for so may years I am going to feel like this in retirement due to side effects. I have talked to my nephrologist, especially a few weeks ago when I developed hearing loss from fluid retention and found that all the side effects are cumulative. He sent me an email saying we will stop the Clonidine and Amlodipine with no adjustments or anything in their place!! My pharmacist has tried to be helpful but can’t change anything. He says Amlodipine is one of the worst meds for side effects and many patients have to stop it for something else. The nephrologist does not seem to have done any research on side effects in order to suggest alternative medications, or to offer adjustments. He seems kind and listens, but offers nothing. In fact all of my medications for this condition were prescribed at the hospital. We have few geriatric doctors in this area, and no geriatric cardiologists. My regular cardiologist who just prescribed my standard meds cancelled my appointment when I developed the spikes. I already knew he was not up to challenges…I see an adult congenital cardiologist every so often even though he tells me I don’t need him as my congenital repair and heart are fine. There are not a lot of nephrologists here, but I think there is a better one in the same group so I doubt he will see me. I am really in a dilemma because I certainly cannot risk spikes, but would hope to feel better and not risk side effects such as fluid retention causing worse problems. It has also elevated my blood glucose which I watch and control through diet and exercise. The medication had my blood pressure running as low as the low 80s over low 50s, obviously too low, which is when the edema developed and I was lethargic. Now values are good. I have found little information on malignant hypertension and had never heard of it. I will greatly appreciate any suggestions. Thank you! PS I do not have a primary care doctor because so many here will not take Medicare and the “good” ones are not taking new patients or retiring. I have been looking for some time. My neurologist even had me send records to his good friend, an internal medicine specialist and they called and said he couldn’t help me….I had endocarditis at age 5 and have some medical PTSD. Sorry to write a novel, but I am thrilled there may be some help for me!
The right tunes can help bring your blood pressure down, according to Italian research. Researchers asked 29 adults who were already taking BP medication to listen to soothing classical, Celtic, or Indian music for 30 minutes daily while breathing slowly. When they followed up with the subjects six months later, their blood pressure had dropped by an average of 4 mmHg.
This site is part of the Natural News Network © 2019 All Rights Reserved. Privacy | Terms All content posted on this site is commentary or opinion and is protected under Free Speech. Truth Publishing International, LTD. is not responsible for content written by contributing authors. The information on this site is provided for educational and entertainment purposes only. It is not intended as a substitute for professional advice of any kind. Truth Publishing assumes no responsibility for the use or misuse of this material. Your use of this website indicates your agreement to these terms and those published here. All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners.
×